# SDR C77A20130903005

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap, Emb
- Component part number: 17111316401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD FITTING GOUGED BELOW AFT FLAP TRACK.  BLENDED DAMAGE AREA SMOOTH IAW SRM II 51-10-03.
